# SDR SIMA20131118001

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 8,478 hours, 5,364 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Failed
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

THE CREW REPORTED THAT RT OIL LEVEL LOW STATUS MESSAGE POSTED ON CLIMBOUT.  THE MENU PAGE SHOWED 18 PERCENT, EVENTUALLY FALLING TO 15 PERCENT.  THE CREW COMPLETED THE APPROPRIATE CHECKLIST. THE OIL PRRESSURE FELL INTO AMBER AN AMBER RANGE ON EICAS, FOLLOWED SHORTLY THEREAFTER BY AN EICAS RT ENGINE OIL WARNING MESSAGE AND AN AURAL WARNING. THE CREW COMPLIED WITH APPROPRIATE CHECKLIST WHICH INCLUDED PRECAUTIONARY SHUTTING DOWN THE RT ENGINE.  THE CREW DECLARED AN EMERGENCY AND DIVERTED.  THE ACFT LANDED WITHOUT INCIDENT. THE ACFT WAS REMOVED FROM SERVICE. INSTALLED NEW O-RINGS ON ATS IAW AMM 80-11-01.  THE OPS CHECKED GOOD.  ACFT OK FOR SERVICE.  ACFT RETURNED TO SERVICE.
